# SDR UPS08851488

- Difficulty date: January 23, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP.  RELAMPED ALL EMERGENCY LIGHTS AND REPLACED EMERGENCY BATTERY PACK PER MM 33-50-01-2.  OPS CKS NORMAL.  ALSO AS A PRECAUTIONARY, REPLACED 51-327 ARM DISARM SWITCH.
